# SDR ASAA2023070643905

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,466 hours, 17,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2578
- Condition: Faulty
- Location: Lh Ecs Bay
- Part time: 86,462 hours, 33,726 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ON CLIMBOUT, RESET AFTER MASTER CAUTION RECALL WAS RESET. GROUNDED - YES. BITE CHECK OF #1PZTC FAULTS "TCV THIS PACK", PERFORMED FIM 21-62 TASK 830, FAULT DOES NOT RESET, NEED V139, TCV..REMOVED & REPLACED LH TEMP CONTROL VALVE. REF.AMM 21-51-10. OPS & LK CK GOOD.
